# SDR 96ZZZX1815

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42AL
- Make and model: Bell 206B
- Aircraft serial: 918
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Broken
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT WALKAROUND, DISCOVERED THE LT EXHAUST HAD BECOME DISLODGED AND DIRECTING EXHAUST ONTO THE ENGINE COVER.  FOUND THE EXHAUST CLAMP BROKEN.  THE CLAMP WAS REPLACED WITH A SERVICEABLE ONE.
